MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the umbilical catheter was inserted and then was noted to not have any measurement markings on.It was already inserted when the team realized this.No patient injury reported.
 
Additional Manufacturer Narrative
According to the dhr review, parameters documented, and quality tests performed for the reported lot number, the lot was manufactured according to standards.There were no discrepancies that could be related to the event reported.The lot was released according to product requirements.Additionally, it was determined that there were no ncrs related to this lot number.The actual sample was not returned for evaluation.No additional information, pictures or videos were received.Consequently, it was not possible to evaluate the affected device as part of a comprehensive failure investigation.It is important to note that there are controls in place to prevent the reported issue from occurring including personnel training, incoming quality acceptance testing for the raw material, in-process material, and finished goods that are based on acceptance criteria.In addition, there is a station on the manufacturing line that verifies the correct positioning of the depth marks and a system that has visual aids for units placement.Based on the available information, a root cause could not be determined.No actions are required at this time.If the sample is returned in the future, the investigation will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
UMBILICAL CATHETER SINGLE LUMEN 5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15809155
Report Number3009211636-2022-00802
Device Sequence Number17481407
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public20884527005120
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number1822000169
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown